# SDR HEEA076457

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N5014V
- Make and model: Bell 206L-1
- Aircraft serial: 45217
- Aircraft time: 19,953 hours
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 252469211
- Part serial: 26899
- Condition: Malfunctioned
- Location: Engine
- Part time: 13,616 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N2 DROOP TO 97 PERCENT.  COMPLETED DROOP COMPENSATION ADJUSTMENTS AND COMPLETED OPERATIONAL CHECK.  FOUND ACCEPTABLE.  AFTER 2:45 ADDITIONAL FLIGHT HOURS REPORTED N2 DROOP TO 97 PERCENT WITH N2 OVERSPEED TO 102 PERCENT. REPLACED WITH SERVICEABLE GOVERNOR.
